# SDR FDEA201107152722

- Difficulty date: July 15, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 25,252 hours, 13,172 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A5237401424000
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR BOTTOM EXTERNAL SKIN IS CRACKED .10 INCH LONG JUST FORWARD OF   2ND HOOK FROM AFT LATCH HOOK.  REMOVED DAMAGE ON EXTERNAL BOTTOM SKIN OF AFT CARGO DOOR IAW SRM 51-73-10, PAR F (6), AREA FOUND TO BE OUT OF LIMITS.  R & R EXTERNAL BOTTOM SKIN OF AFT CARGO DOOR IAW SRM 51-72-10, PG 1-3.
